# SDR ASOA201100002

- Difficulty date: December 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 21,636 hours, 18,717 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE ATTACHMENT FLANGE ON PAX DOOR AFT WEB BROKEN OFF AND MISSING AT BOTTOM STEP 832AT TOP AFT ATTACHMENT SCREW LOCATION WITH CRACK EXTENDING INTO VERTICAL FLANGE.  REMOVED PAX DOOR STEP 832BT IAW AMM 52-11-04-000-804.  OK TO INSTALL STEP 832BT.  INSTALLED PAX DOOR STEP 832BT IAW AMM 52-11-04-400-803, OP TEST GOOD.  DISCONNECTED PAX DOOR AFT COUNTERBALANCE GAS SPRING CABLE FROM ANCHOR FITTING SWIVEL LEVER IAW AMM 52-11-17-000-802.  RECONNECTED PAX DOOR AFT COUNTERBALANCE GAS SPRING CABLE TO ANCHOR FITTING SWIVEL LEVER IAW AMM 52-11-17-400-802, ADJUSTMENT AND OPS TESTS GOOD.  C/W EC/TC REO 601R-52-11-702 AND MET ALL THE REQUIREMENTS OF REO 601R-52-11-702, REV C.  PAX DOOR AFT WEB REQUIRES RIVETS PAINTED AND AREA DINITROL.  PAINTED AFT WEB FASTENERS AND SEALANT IAW SRM 51-25-01.  AFT WEB REQUIRES DINITROL.  APPLIED DINITROL TO AFT WEB REPAIR IAW SRM 51-21-11.  FOUND TO BE SATISFACTORY.
